# SDR FDEA201001130124

- Difficulty date: January 13, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159371
- Condition: Corroded
- Location: Bs 680 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE FWD PIT BS. 680 STR 28L TO 28R.  CUT OUT DAMAGED AREA   IAW EX SRM 51-10-1 REV 102  FABRICATED REPAIR DOUBLER AND SHEAR TIE IAW SRM 53-10-4 FIG 13 REV 102.  FABRICATED RADIUS FILLER IAW SRM 53-10 -4 FIG 13  INSTALLED DOUBLER, SHEAR TIE AND RADIUS   FILLER IAW SRM 51-30-2 REV 102.
